MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER
Catalog Number U35130812
Medical Device Problem Codes Leak/Splash (1354); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Three photos were provided and reviewed.The first photo shows the ultraverse 035 device.No anomalies were noted to the catheter and balloon.The second photo shows the inner packaging of the ultraverse 035 device.The labeling details in the provided photo match with the information available in trackwise.The third photo shows the outer packaging of the ultraverse 035 device.The labeling details in the outer packaging match with the information available in trackwise.One video was provided and reviewed.The video shows the ultraverse 035 device was connected to unknown inflation device.During inflation, liquid leakage was observed from the distal end of the catheter hub.Additionally, the strain relief was found dislodged from the catheter hub.No other anomalies were noted.Therefore, the investigation is confirmed for the reported leak as liquid was noted leaking from the distal end of the catheter hub.Also, the investigation is confirmed for the identified device dislodged as strain relief was dislodged from the catheter hub.A definitive root cause of the reported leak and identified strain relief dislodgement could not be determined based on the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an angioplasty procedure using the ultraverse 035 pta balloon.During the procedure, it was noticed that fluid leakage was observed at the distal end of the catheter.The procedure was completed using another balloon.There was no reported patient injury.

Brand Name
ULTRAVERSE 035
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24880629
Report Number2020394-2026-00923
Device Sequence Number9823905
Product Code LIT
UDI-Device Identifier00801741094217
UDI-Public(01)00801741094217(17)280831(10)CMKW0316
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberU35130812
Device Lot NumberCMKW0316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown